PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 42(56), pp. 149--153 (1987)
ON A LIMIT THEOREM FOR RANDOM SEQUENCES
Slobodanka Jankovi\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: A limit theorem concerning sequences of maxima with random indices is proved under less restricted conditions than in .
Classification (MSC2000): 60F05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts